# SDR KCSA091027

- Difficulty date: March 28, 2009
- Submitted: March 28, 2009
- Operation: Air carrier
- Aircraft: N740CK
- Make and model: Boeing 747-4H6
- Aircraft serial: 24405
- Aircraft time: 51,031 hours, 9,364 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 EMERGENCY EXIT LIGHT IS INOP.
